On Coumadin (warfarin) for four years. Had DVT left leg from fall. Second DVT left leg one year later. Today diagnosed with blood clot eye. Are the from first dvt?

No. A DVT would have nothing to do with a blood clot in the eye. If they DVT dislodges, it goes to the lungs which is quite dangerous. A blood clot in the eye could certainly be related to the coumadin, (warfarin) however. Be sure they are following your Coumadin (warfarin) levels closely, and follow your eye doctors recommendations.
No, but related. From what you describe you have a hypercoagulative state which is called vte or venous thrombosis episodes. Assuming your eye was a venous occlusion. This condition has a number of causes. Hyperhomocysteinemia, antibodiesfactor v leiden, prothrombin g20210a antithrombin deficiency, protein c deficiency, protein s deficiency to name a few. Must see your internest, check your inr and workup.

Related Questions

Is it still possible to get blood clots (dvt, pe) while on warfarin? Have factor v leiden. Suffered DVT and pe 18 months ago. Inr 2.5 last check.

Warfarin. Yes, but only if the therapeutic inr range is not ideal. At 2.5 you are perfect and the risk for clots diminishes at this level. Read more...
Yes it can occur . It is very unlikely to have a DVT when on warfarin at a therapeutic level inr 2.5 , but it does happen. Usually there are multiple risk factor involved : such as factor v , plus recent DVT , plus some other risk factors, or possibly just being homozygous [ a mutation in both alleles of factor v leiden]. So it is rare but can happen . I hope this helps. Read more...
Warfarin failures. Warfarin failure syndromes while in the therapeutic range are uncommon and occur ~1-2% of patients per year. They are less likely due to thrombophilic conditions and more due to highly inflammatory or thrombogenic conditions such as cancer or anti phospholipid syndrome. There are new oral anticoagulants such as rivaroxaban and dabigatran that are FDA approved for VTE and do not require monitoring. Read more...

Taking coumadin (warfarin) for a blood clot in my leg and I am feeling extremely nauseous today and I have a really bad headache started pills last night normal?

This would not be. a normal response to the initiation of Coumadin (warfarin) and may indicate an allergy or something else/new that is wrong. You should bring this to the attention of your health care professional as soon as possible. Read more...